# SDR CA130905007

- Difficulty date: July 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-2T2
- Aircraft time: 72,780 hours
- Engine: Pwa JT8D17A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 657745213
- Condition: Disconnected
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIR RETURN DUE TO HIGH, OFF SCALE, ENGINE OIL TEMPERATURE INDICATION.  CREW FOLLOWED THE NON-NORMAL CHECKLIST AND ATTEMPTED TO SHUTDOWN THE ENGINE.  CREW WAS UNABLE TO SHUTDOWN THE ENGINE USING THE START LEVER.  THE CREW THEN PULLED THE FIRE WARNING HANDLE TO SHUTDOWN THE ENGINE.  THIS SITUATION WAS CAUSED BY A DISCONNECTED 13TH STAGE BLEED DUCT THAT FEEDS THE VORTEX DISSIPATOR.  THIS HIGH TEMPERATURE BLEED AIR LEAK MELTED THE TELEFLEX CABLE, CAUSING A JAM.  THE INITIAL INDICATION OF EXCESSIVE OIL TEMPERATURE WAS ALSO CAUSED BY A SHORTED WIRE, WHICH WAS DAMAGED BY THE BLEED AIR LEAK.
